MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CR FEM TRIAL SZ 7 RT; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE CR FEM TRIAL SZ 7 RT; FEMORAL TRIALS
Catalog Number 254500707
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during insertion with an sri inserter, the trial cracked.The broken fragments were visually removed, and a sterilized replacement was obtained from an adjacent facility and used.This replacement process increased the operative time by approximately twenty minutes; the surgery was otherwise completed successfully without further delay.No additional information is available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that on unknown date, the patient underwent the surgery with the product in question.The event occurred which is still being confirmed.The surgery was completed successfully without any surgical delay.No further information is available.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned device revealed that the attune cr fem trial sz 7 rt has broken the condyle.The fragment was returned for evaluation.The fracture surface is consistent with overload due to a combination of heavy impaction and the trial fitting too tight over the posterior/anterior aspect of the resected femur bone forcing the curved features of the femoral trial to open.The combination of heavy impaction and possible discrepancies in the resection depth between the femur and the trial suggest unintended user error.Furthermore, per the attune surgical technique (dsus/jrc/0316/1437 rev.K) it is cautioned when extracting the trial, rocking the trial medio-laterally may cause condylar fracture.Such rocking should be avoided.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune cr fem trial sz 7 rt would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATTUNE CR FEM TRIAL SZ 7 RT
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23912883
Report Number1818910-2025-22673
Device Sequence Number13268143
Product Code HWT
UDI-Device Identifier10603295133797
UDI-Public(01)10603295133797(10)MVMCFL440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500707
Device Lot NumberMVMCFL440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/06/2026
02/26/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/08/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown